Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 123, NWS Bismarck, ND

July 11, 2012Burleigh County, Morton County, Oliver County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 11, 2012, 9:47 PM CDT for Burleigh County, Morton County, Oliver County, North Dakota. It was in force for 58 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2012, 9:47 PM CDT (02:47 UTC)
Expired
Jul 11, 2012, 10:45 PM CDT
In force
58 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Burleigh County, ND, Morton County, ND, Oliver County, ND

The radar

The Bismarck radar (KBIS), 29 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 10:32 PM CDTTSTM WND GST 603 W Menoken, NDHAIL UP TO ONE HALF INCH IN DIAMETER ACCOMPANIED THE STRONG WINDS.
Jul 11, 10:33 PM CDTTSTM WND GST 60Bismarck, NDWINDS ESTIMATED UP TO 60 MPH REPORTED ON THE NORTH SIDE OF BISMARCK.
Jul 11, 10:35 PM CDTTSTM WND GST 605 N Bismarck, NDOBSERVED PEAK WIND GUST RURAL NORTH BISMARCK... HARVEST GROVE SUBDIVISION WEATHER.
Jul 11, 10:37 PM CDTTSTM WND GST 707 Se Bismarck, NDREPORTED BY NATIONAL WEATHER SERVICE EMPLOYEE.
Jul 11, 10:40 PM CDTTSTM WND GST 606 Ese Double Ditch Indi, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 2.8 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2012-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1146 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2012-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1146 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
2578 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

648 
WUUS53 KBIS 120247
SVRBIS
NDC015-059-065-120345-
/O.NEW.KBIS.SV.W.0123.120712T0247Z-120712T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
947 PM CDT WED JUL 11 2012

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA
  THIS INCLUDES THE CITY OF BISMARCK
  NORTH CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA
  OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA

* UNTIL 1045 PM CDT

* AT 945 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM CENTER TO NEW SALEM...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BISMARCK...MANDAN...SWEET BRIAR LAKE...CROWN BUTTE LAKE...PRICE...
  DOUBLE DITCH INDIAN VILLAGE...BALDWIN AND LINCOLN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4707 10049 4672 10063 4692 10162 4723 10147
TIME...MOT...LOC 0247Z 284DEG 35KT 4712 10127 4690 10137
WIND...HAIL 70MPH <.75IN

$$

KS/AYD
4 follow-up statements
812 
WWUS53 KBIS 120259
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
959 PM CDT WED JUL 11 2012

NDC015-059-065-120345-
/O.CON.KBIS.SV.W.0123.000000T0000Z-120712T0345Z/
BURLEIGH ND-OLIVER ND-MORTON ND-
959 PM CDT WED JUL 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
MORTON...OLIVER AND WEST CENTRAL BURLEIGH COUNTIES UNTIL 1045 PM
CDT...

AT 954 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CENTER TO SWEET BRIAR LAKE...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  BISMARCK...MANDAN...SWEET BRIAR LAKE...CROWN BUTTE LAKE...PRICE...
  DOUBLE DITCH INDIAN VILLAGE...BALDWIN AND LINCOLN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

&&

LAT...LON 4707 10049 4672 10063 4692 10162 4723 10147
TIME...MOT...LOC 0259Z 283DEG 32KT 4713 10114 4691 10125
WIND...HAIL 70MPH <.75IN

$$

AYD
753 
WWUS53 KBIS 120311
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1011 PM CDT WED JUL 11 2012

NDC015-059-065-120345-
/O.CON.KBIS.SV.W.0123.000000T0000Z-120712T0345Z/
BURLEIGH ND-OLIVER ND-MORTON ND-
1011 PM CDT WED JUL 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
MORTON...EASTERN OLIVER AND WEST CENTRAL BURLEIGH COUNTIES UNTIL 1045
PM CDT...

AT 1007 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM PRICE TO CROWN BUTTE LAKE...MOVING EAST SOUTHEAST AT 
35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PRICE AROUND 1015 PM CDT.
  DOUBLE DITCH INDIAN VILLAGE AROUND 1025 PM CDT.
  MANDAN AND BALDWIN AROUND 1030 PM CDT.
  BISMARCK AROUND 1035 PM CDT.
  LINCOLN AROUND 1045 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

&&

LAT...LON 4690 10151 4721 10134 4707 10049 4672 10063
TIME...MOT...LOC 0310Z 283DEG 31KT 4709 10100 4687 10111
WIND...HAIL 70MPH <.75IN

$$

AYD
059 
WWUS53 KBIS 120319
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1019 PM CDT WED JUL 11 2012

NDC015-059-065-120345-
/O.CON.KBIS.SV.W.0123.000000T0000Z-120712T0345Z/
BURLEIGH ND-OLIVER ND-MORTON ND-
1019 PM CDT WED JUL 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
MORTON...EASTERN OLIVER AND WEST CENTRAL BURLEIGH COUNTIES UNTIL 1045
PM CDT...

AT 1016 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PRICE TO CROWN BUTTE LAKE...MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MANDAN AROUND 1025 PM CDT.
  BALDWIN AROUND 1030 PM CDT.
  BISMARCK AROUND 1035 PM CDT.
  LINCOLN AROUND 1045 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS 
ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4688 10140 4719 10124 4707 10049 4672 10063
TIME...MOT...LOC 0319Z 282DEG 31KT 4710 10084 4682 10099
WIND...HAIL 70MPH <.75IN

$$

AYD
972 
WWUS53 KBIS 120333
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1033 PM CDT WED JUL 11 2012

NDC015-059-065-120345-
/O.CON.KBIS.SV.W.0123.000000T0000Z-120712T0345Z/
BURLEIGH ND-OLIVER ND-MORTON ND-
1033 PM CDT WED JUL 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
MORTON...SOUTHEASTERN OLIVER AND WEST CENTRAL BURLEIGH COUNTIES UNTIL
1045 PM CDT...

AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BALDWIN TO BISMARCK...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LINCOLN AROUND 1040 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

&&

LAT...LON 4685 10125 4717 10111 4707 10049 4672 10063
TIME...MOT...LOC 0333Z 288DEG 36KT 4706 10065 4678 10080
WIND...HAIL 70MPH <.75IN

$$

AYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 9:13 PM CDT, 34 minutes earlier.

Area forecast discussion, Jul 11, 9:13 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
913 PM CDT WED JUL 11 2012

.DISCUSSION...THUNDERSTORMS CONTINUE ACROSS SOUTHWEST AND PORTIONS
OF CENTRAL NORTH DAKOTA. EXPECT THE STORMS TO DIMINISH BY
MIDNIGHT. ADJUSTED CHANCE OF THUNDERSTORMS TO THE CENTRAL AND
SOUTHWEST FOR THE EVENING. EXPECT MOST OF THE STORMS TO BEGIN
DIMINISH AFTER 10 PM.

&&

.AVIATION...AT 9 PM CDT...A COLD FRONT WAS PUSHING INTO WESTERN
NORTH DAKOTA. THUNDERSTORMS WILL BE CLUSTERED BETWEEN
KISN/KDIK/KBIS THROUGH 05Z. AFTER 05Z EXPECT RAPID DISSIPATION OF
THE STORMS. VFR CONDITIONS EXPECTED AT ALL TAF SITES. ON
THURSDAY...THE COLD FRONT WILL BE NEARLY STATIONARY BETWEEN
KBIS/KJMS AND EXPECT SCATTERED THUNDERSTORMS VICINITY KJMS THROUGH
18Z.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...WAA
AVIATION...WAA
Hazardous weather outlook, Jul 11, 5:31 AM CDT, 16 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
531 AM CDT WED JUL 11 2012

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-121045-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
531 AM CDT WED JUL 11 2012 /431 AM MDT WED JUL 11 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND A GOOD CHANCE TONIGHT
AS A COLD FRONT IS FORECAST TO ENTER WESTERN NORTH DAKOTA THIS
AFTERNOON AND CENTRAL NORTH DAKOTA TONIGHT. A FEW STORMS MAY BE
STRONG OR POSSIBLY SEVERE...BUT THE THREAT IS NOT HIGH ENOUGH THAT
A WIDESPREAD SEVERE EVENT IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A GOOD CHANCE OF THUNDERSTORMS THURSDAY...AND THURSDAY NIGHT IN
THE JAMES RIVER BASIN. SOME STORMS MAY BE SEVERE...ESPECIALLY
ALONG AND EAST OF A LINE FROM ROUGHLY BOTTINEAU TO BISMARCK.

THE CHANCE FOR THUNDERSTORMS RETURNS ON THE WEEKEND...WITH SLIGHT
CHANCES SATURDAY...AND A BETTER CHANCE FOR STORMS ON SATURDAY
NIGHT AND SUNDAY. SLIGHT CHANCES FOR THUNDERSTORMS ARE EXPECTED
LATE MONDAY INTO TUESDAY AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

JV

In the hours before

Local storm report, Jul 11, 8:44 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
844 PM CDT WED JUL 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             5 NE DICKINSON          46.93N 102.72W
07/11/2012  M1.75 INCH       STARK              ND   CO-OP OBSERVER

            HAIL BEGAN 830 PM CDT LASTED 12 MINUTES.

&&

ABELING
Special weather statement, Jul 11, 8:48 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
848 PM CDT WED JUL 11 2012

NDZ019-021-120245-
MCLEAN-MERCER-
848 PM CDT WED JUL 11 2012

...SPECIAL WEATHER STATEMENT...

AT 848 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL MERCER COUNTY...MOVING EAST AT 25
MPH.

NICKEL SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  DAKOTA WATERS RECREATION AREA...
  BEULAH BAY RECREATION AREA...               BEULAH...
  HAZEN BAY RECREATION AREA...                HAZEN...
  PICK CITY...          STANTON...            RIVERDALE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

HEINERT/SCHECK
Local storm report, Jul 11, 9:00 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
900 PM CDT WED JUL 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     HAIL             7 NNW TAYLOR            46.99N 102.48W
07/11/2012  M1.25 INCH       STARK              ND   TRAINED SPOTTER

            HAIL LASTED 20 MINUTES. 0.48 INCHES PRECIP IN ABOUT 30
            MIN...WITH PEAK WIND 38 MPH.

&&

SCHECK
Local storm report, Jul 11, 9:08 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
908 PM CDT WED JUL 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     HAIL             TAYLOR                  46.90N 102.42W
07/11/2012  E1.00 INCH       STARK              ND   TRAINED SPOTTER

            HAIL LASTED FOR 15 MINUTES.

&&

KSIMOSKO
Special weather statement, Jul 11, 9:10 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
910 PM CDT WED JUL 11 2012

NDZ009-017-120315-
MCKENZIE-WILLIAMS-
910 PM CDT WED JUL 11 2012

...SPECIAL WEATHER STATEMENT...

AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF WILLISTON...MOVING EAST AT
20 MPH.

NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO
GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  ALEXANDER...          WILLISTON...          RAWSON...
  SPRING BROOK...       LEWIS AND CLARK STATE PARK...
  TRENTON...            EPPING...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

HEINERT/SCHECK
Special weather statement, Jul 11, 9:34 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
934 PM CDT WED JUL 11 2012

NDZ020-021-034-035-042-045-046-120330-
BURLEIGH-EMMONS-GRANT-MCLEAN-MORTON-OLIVER-SIOUX-
934 PM CDT WED JUL 11 2012

...SPECIAL WEATHER STATEMENT...

AT 831 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM STANTON AND HEBRON
TO NEAR MOTT. STRONG NORTHWEST WINDS WILL PRECEDE THE THUNDERSTORMS
BY 10 TO 15 MINUTES...WITH GUSTS TO 50 MPH POSSIBLE.

* STRONG WINDS WILL BE NEAR...
  MANDAN BY 955 PM CDT...
  BISMARCK BY 1000 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

AYD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:30 PM CDTSevere Thunderstorm WarningBISDunn60 min
Jul 11, 7:41 PM CDTSevere Thunderstorm WarningBISHettinger64 min
Jul 11, 7:56 PM CDTSevere Thunderstorm WarningBISDunn, Stark64 min
Jul 11, 8:55 PM CDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Stark36 min
Jul 11, 10:37 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder38 min
Jul 11, 11:10 PM CDTSevere Thunderstorm WarningBISBurleigh, Kidder27 min
Jul 12, 3:01 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Renville, Ward59 min
Jul 12, 3:59 PM CDTSevere Thunderstorm WarningBISMcHenry61 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.